Particular integrals of total differential systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1819-1822
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a22,
author = {V. N. Gorbuzov and V. Yu. Tyshchenko},
title = {Particular integrals of total differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1819--1822},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a22/}
}
V. N. Gorbuzov; V. Yu. Tyshchenko. Particular integrals of total differential systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1819-1822. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a22/